# SDR UALA2013071104843

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 94,472 hours, 11,418 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Bent
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER SMALL FAIRING INSTALLED OVER HINGE ATTACHMENT BENT.   SMALL FAIRING INSTALL OVER HINGE ATTACHMENT POINT AT L5 DOOR REMOVED IAW CDL 52A.
